Journal article icon

Journal article

STONE-WEIERSTRASS THEOREM FOR STRICT AND SUPERSTRICT TOPOLOGIES

Publication status:
Published

Actions


Authors


Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY More from this journal
Volume:
59
Issue:
2
Pages:
273-278
Publication date:
1976-01-01
ISSN:
0002-9939
Pubs id:
pubs:31053
UUID:
uuid:a9856602-e4ab-40cf-8018-fa566a0cf597
Local pid:
pubs:31053
Source identifiers:
31053
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP